MAUDE Adverse Event Report: GYNESONICS SONATA RADIOFREQUENCY ABLATION HANDPIECE; COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)

GYNESONICS SONATA RADIOFREQUENCY ABLATION HANDPIECE; COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number RFA-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Blood or Lymphatic problem (4434); Unspecified Gastrointestinal Problem (4491)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury

Brand Name
SONATA RADIOFREQUENCY ABLATION HANDPIECE
Common Device Name
COAGULATOR-CUTTER, ENDOSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
GYNESONICS
200 cardinal way #250
redwood city CA 94063
Manufacturer (Section G)
GYNESONICS
200 cardinal way #250
redwood city CA 94063
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CS   20102
MDR Report Key50723526
Report Number3005875675-2026-00013
Device Sequence Number10309497
Product Code KNF
UDI-Device Identifier10817929020371
UDI-Public10817929020371
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFA-002
Device Catalogue NumberRFA-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown